Discussions that mention synthroid

Thyroid Disorders board


Weird that you mention that. Sounds exactly like my story but with Synthroid. Started it twice and quit twice and am not on anything right now. Been begging my doc to switch me from Synthroid to Armour thinking that may be the answer.

Just curious what your blood tests were like. All my doc did was TSH = 13 - High and Thyroxine (T4) - 6.7 dead center of normal range.

....maybe we should go to the same doctor as mine thinks Im nuts and thinks Im making up my symptoms.
Quote from hypodude:
Weird that you mention that. Sounds exactly like my story but with Synthroid. Started it twice and quit twice and am not on anything right now. Been begging my doc to switch me from Synthroid to Armour thinking that may be the answer.

Just curious what your blood tests were like. All my doc did was TSH = 13 - High and Thyroxine (T4) - 6.7 dead center of normal range.

....maybe we should go to the same doctor as mine thinks Im nuts and thinks Im making up my symptoms.


If you have a TSH of 13 and your doctor thinks you are making up symptoms than it's your doctor that's "nuts"!

Why aren't you on any meds?
I posted a similar problem just a couple weeks ago. About 1 1/2 weeks after starting Armour, I had a rapid heartbeat and chest pains. Nothing severe, and I should have called my dr. but I didn't. It only lasted 2 days, and then all was back to normal. I'm chalking it up to the fact my body still had synthroid in it, and then with the armour, it was probably too much. All is well now. Give it some more time, I'd say 4 weeks, but if you feel uncomfortable, call your doctor.